# SDR SWIA202157049

- Difficulty date: January 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH ENGINE LOWER FAN COWL CHAFED UNDER THRUST REVERSER FLEX LINE    (C-CHECK) RO 3/25/2021    REMOVED STIFFENER AND REPLACED WITH NEW STIFFENER REF. CRJ-700 SRM 51-42-06-001-001-A01, AND DWG#CN622-0201 REV. L.  / COMPLIED WITH 51-900-1002-SKY
